Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some new identities for Legendre polynomials

Author: Harry L. Johnson
Journal: Quart. Appl. Math. 41 (1983), 353-355
MSC: Primary 33A45
DOI: https://doi.org/10.1090/qam/721426
MathSciNet review: 721426
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. W. Hobson, The theory of spherical and ellipsoidal harmonics, Chelsea Publishing Co., New York, 1955 MR 0064922
  • [2] T. M. MacRobert, Spherical harmonics, third edition, Pergamon Press, Oxford and New York, 1967 MR 0220985

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33A45

Retrieve articles in all journals with MSC: 33A45

Additional Information

DOI: https://doi.org/10.1090/qam/721426
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society